Search - Institut de Mathématiques et de Modélisation de Montpellier Access content directly

Filter your results

271 Results
Domains : math.math-ap

Subsolutions of time-periodic Hamilton-Jacobi equations

Daniel Massart
Ergodic Theory and Dynamical Systems, 2007, 27 (04), pp.1253-1265. ⟨10.1017/S0143385707000089⟩
Journal articles hal-00022632v1
Image document

Travelling waves in a nonlocal reaction-diffusion equation as a model for a population structured by a space variable and a phenotypical trait

Matthieu Alfaro , Jérôme Coville , Gaël Raoul
Communications in Partial Differential Equations, 2013, 38 (12), pp.2126-2154. ⟨10.1080/03605302.2013.828069⟩
Journal articles hal-00751647v2

Fitting animal survival models with temporal random effects

Sarah Cubaynes , Christian Lavergne , Olivier Gimenez
Environmental and Ecological Statistics, 2014, 21 (3), pp.599-610. ⟨10.1007/s10651-013-0270-3⟩
Journal articles hal-01056920v1
Image document

Sharp interface limit of the Fisher-KPP equation when initial data have slow exponential decay

Matthieu Alfaro , Arnaud Ducrot
Discrete and Continuous Dynamical Systems - Series B, 2011, pp.16 (2011), 15-29. ⟨10.3934/dcdsb.2011.16.15⟩
Journal articles hal-00472212v1
Image document

Energy cascades for NLS on $\T^d$

Rémi Carles , Erwan Faou
Discrete and Continuous Dynamical Systems - Series S, 2012, 32 (6), pp.2063-2077. ⟨10.3934/dcds.2012.32.2063⟩
Journal articles hal-00528792v2
Image document

Convexity of solutions and $C^{1,1}$ estimates for fully nonlinear elliptic equations

Cyril Imbert
Journal de Mathématiques Pures et Appliquées, 2006, 85, pp.791-807. ⟨10.1016/j.matpur.2006.01.003⟩
Journal articles hal-00012969v2
Image document

Finite volume schemes for non-coercive elliptic problems with Neumann boundary conditions

Claire Chainais-Hillairet , Jerome Droniou
Preprints, Working Papers, ... hal-00358122v1
Image document

On scattering for NLS: from Euclidean to hyperbolic space

Valeria Banica , Rémi Carles , Thomas Duyckaerts
Discrete and Continuous Dynamical Systems - Series A, 2009, 24 (4), pp.1113-1127. ⟨10.3934/dcds.2009.24.1113⟩
Journal articles hal-00204575v2
Image document

Another approach to the fundamental theorem of Riemannian geometry in R3, by way of rotation fields

Philippe Ciarlet , L. Gratie , O. Iosifescu , Cristinel Mardare , C. Vallée
Journal de Mathématiques Pures et Appliquées, 2007, 87, pp.237-252. ⟨10.1016/j.matpur.2006.10.009⟩
Journal articles hal-00117107v1
Image document

Homogenization of first order equations with $u/\epsilon$-periodic Hamiltonians. Part II: application to dislocations dynamics

Cyril Imbert , Régis Monneau , Elisabeth Rouy
Communications in Partial Differential Equations, 2008, 33 (3), pp.479-516. ⟨10.1080/03605300701318922⟩
Journal articles hal-00080397v2

Improved Nonlinear Multivariate Financial Time Series Prediction with Mixed State Latent Factor Models

Christian Lavergne , Mohamed Saidane
Journal of Statistical Theory and Practice, 2008, 2 (4), pp.597-632. ⟨10.1080/15598608.2008.10411898⟩
Journal articles hal-00347720v1
Image document

On the instability of a nonlocal conservation law

Afaf Bouharguane
Preprints, Working Papers, ... hal-00529766v2
Image document

Expansion of the energy of the ground state of the Gross-Pitaevskii equation in the Thomas-Fermi limit

Clément Gallo
Journal of Mathematical Physics, 2013, 54, pp.031507-1/13. ⟨10.1063/1.4795245⟩
Journal articles hal-00802318v1
Image document

Well-Balanced Second-Order Approximation of the Shallow Water Equation with Continuous Finite Elements

Pascal Azerad , Jean-Luc Guermond , Bojan Popov
SIAM Journal on Numerical Analysis, 2017, 55 (6), pp.3203 - 3224. ⟨10.1137/17M1122463⟩
Journal articles hal-01815500v1

Active Set Type Method and Discrete Element Method

Serge Dumont
Emerging Trends in Applied Mathematics and Mechanics, May 2016, Perpignan, France
Conference papers hal-01820993v1
Image document

On Equilibrium Shape of Charged Flat Drops

Cyrill B. Muratov , Matteo Novaga , Berardo Ruffini
Communications on Pure and Applied Mathematics, 2018, 71 (6), pp.1049-1073. ⟨10.1002/cpa.21739⟩
Journal articles hal-01819326v1
Image document

Modelling of biological decontamination of a water resource in natural environment and related feedback strategies

Sébastien Barbier , Alain Rapaport , Antoine Rousseau
Journal of Scientific Computing, 2016, 68 (3), pp.1267-1280. ⟨10.1007/s10915-016-0178-9⟩
Journal articles hal-01138335v4
Image document

Singular integral equations with applications to travelling waves for doubly nonlinear diffusion

Alejandro Garriz
Preprints, Working Papers, ... hal-03621241v1
Image document

A new $\phi$-FEM approach for problems with natural boundary conditions

Michel Duprez , Vanessa Lleras , Alexei Lozinski
Numerical Methods for Partial Differential Equations, In press, 39 (1), pp.281-303. ⟨10.1002/num.22878⟩
Journal articles hal-02521042v3
Image document

Variational convergences of dual energy functionals for elastic materials with a ε thin strong inclusion

Anne-Laure Bessoud , Giuseppe Geymonat , Francoise Krasucki , Gérard Michaille
Journal of Elasticity, 2012, 109, pp.51-65. ⟨10.1007/s10659-011-9368-8⟩
Journal articles hal-00790717v1
Image document

Towards robust, fast solutions of elliptic equations on complex domains through HHO discretizations and non-nested multigrid methods

Daniele Antonio Di Pietro , Frank Hülsemann , Pierre Matalon , Paul Mycek , Ulrich Rüde , et al.
International Journal for Numerical Methods in Engineering, In press, 122 (22), pp.6576-6595. ⟨10.1002/nme.6803⟩
Journal articles hal-03163476v2
Image document

Complementary study of the standing wave solutions of the Gross-Pitaevskii equation in dipolar quantum gases

Rémi Carles , Hichem Hajaiej
Bulletin of the London Mathematical Society, 2015, 47 (3), pp.509-518. ⟨10.1112/blms/bdv024⟩
Journal articles hal-00953716v1
Image document

Numerical analysis of a water wave model with a nonlocal viscous dispersive term using the diffusive approach

Serge Dumont , Imen Manoubi
Mathematical Methods in the Applied Sciences, 2018, 41 (12), pp.4810-4826. ⟨10.1002/mma.4932⟩
Journal articles hal-01818120v1
Image document

Higher order Schrodinger and Hartree-Fock equations

Rémi Carles , Wolfgang Lucha , Emmanuel Moulay
Journal of Mathematical Physics, 2015, 56 (12), pp.122301. ⟨10.1063/1.4936646⟩
Journal articles hal-00824396v2
Image document

A new duality approach to elasticity

Philippe G. Ciarlet , Giuseppe Geymonat , Françoise Krasucki
Mathematical Models and Methods in Applied Sciences, 2012, Vol. 22, (1), pp.1-21. ⟨10.1142/S0218202512005861⟩
Journal articles hal-00801531v2

Discrete transparent boundary conditions for domain decomposition in coastal oceanography

Joao Guilherme Caldas Steinstraesser , Gaspard Kemlin , Antoine Rousseau
3rd International Workshop on Wave & Tidal Energy, Nov 2018, Valdivia, Chile
Conference papers hal-01946992v1
Image document

Fluid-kinetic modelling for respiratory aerosols with variable size and temperature

Laurent Boudin , Céline Grandmont , Bérénice Grec , Sébastien Martin , Amina Mecherbet , et al.
ESAIM: Proceedings and Surveys, 2020, 67, pp.100-119. ⟨10.1051/proc/202067007⟩
Journal articles hal-02092574v1
Image document

A Hybrid High-Order method for incompressible flows of non-Newtonian fluids with power-like convective behaviour

Daniel Castanon Quiroz , Daniele Antonio Di Pietro , André Harnist
IMA Journal of Numerical Analysis, 2021, ⟨10.1093/imanum/drab087⟩
Journal articles hal-03273118v3
Image document

Varying the direction of propagation in reaction-diffusion equations in periodic media

Matthieu Alfaro , Thomas Giletti
Networks and Heterogeneous Media, 2016, 11 (3), pp.369-393. ⟨10.3934/nhm.2016001⟩
Journal articles hal-01111781v1
Image document

Filling the gap between individual-based evolutionary models and Hamilton-Jacobi equations

Nicolas Champagnat , Sylvie Méléard , Sepideh Mirrahimi , Viet-Chi Tran
Preprints, Working Papers, ... hal-03656608v2